uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some endpoint estimates for bilinear paraproducts and applications
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 421, no 2, 1021-1041 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we establish the boundedness of bilinear paraproducts on local BMO spaces. As applications, we also investigate the boundedness of bilinear Fourier integral operators and bilinear Coifman-Meyer multipliers on these spaces and also obtain a certain end-point result concerning Kato Ponce type estimates.

Place, publisher, year, edition, pages
2015. Vol. 421, no 2, 1021-1041 p.
Keyword [en]
Bilinear paraproducts, BMO-type spaces, Bilinear Fourier integral operators, Bilinear multipliers, Kato-Ponce estimates
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-235293DOI: 10.1016/j.jmaa.2014.07.057ISI: 000342253600005OAI: oai:DiVA.org:uu-235293DiVA: diva2:762414
Available from: 2014-11-11 Created: 2014-10-30 Last updated: 2017-12-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Rodriguez-Lopez, SalvadorStaubach, Wolfgang

Search in DiVA

By author/editor
Rodriguez-Lopez, SalvadorStaubach, Wolfgang
By organisation
Analysis and Probability Theory
In the same journal
Journal of Mathematical Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 335 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf